Alert archive / Iowa / Flash Flood Warnings in 2018
Flash Flood Warning 10, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 20, 2018, 4:13 PM CDT for 4 counties in Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2018, 4:13 PM CDT (21:13 UTC)
- Expired
- Jun 20, 2018, 10:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA
The radar
The Des Moines radar (KDMX), 159 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:30 PM CDT | FLASH FLOOD | Rodman, IA | COUNTY SHERIFF'S OFFICE REPORTED FULLY WATER COVERED ROADS IN AND AROUND THE TOWN OF RODMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
843
WGUS53 KDMX 202113
FFWDMX
IAC091-109-147-151-210315-
/O.NEW.KDMX.FF.W.0010.180620T2113Z-180621T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
413 PM CDT WED JUN 20 2018
The National Weather Service in Des Moines has issued a
* Flash Flood Warning for...
Northeastern Pocahontas County in northwestern Iowa...
Southwestern Kossuth County in north central Iowa...
Northwestern Humboldt County in north central Iowa...
Southeastern Palo Alto County in northwestern Iowa...
* Until 1015 PM CDT Wednesday.
* At 411 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three or more inches of
rain have already fallen. Flash flooding is expected to begin
shortly.
* Some locations that will experience flooding include...
West Bend, Whittemore, Cylinder, Ottosen and Rodman.
Additional rainfall amounts of 1 to 2 inches or more are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4314 9448 4290 9432 4284 9455 4303 9465
4314 9465
$$
Curtis1 follow-up statement
788
WGUS73 KDMX 210308
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
1008 PM CDT WED JUN 20 2018
IAC091-109-147-151-210316-
/O.EXP.KDMX.FF.W.0010.000000T0000Z-180621T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pocahontas IA-Kossuth IA-Humboldt IA-Palo Alto IA-
1008 PM CDT WED JUN 20 2018
...THE FLASH FLOOD WARNING FOR NORTHEASTERN POCAHONTAS...SOUTHWESTERN
KOSSUTH...NORTHWESTERN HUMBOLDT AND SOUTHEASTERN PALO ALTO COUNTIES
WILL EXPIRE AT 1015 PM CDT...
Impacts from earlier flash flooding have subsided over many parts of
northeast Pocahontas and northwest Humboldt. However, a new Flash
Flood Warning has been issued for far southeast Palo Alto and
southwest Kossuth County until 4am. Please continue to heed any
remaining road closures.
LAT...LON 4314 9448 4290 9432 4284 9455 4303 9465
4314 9465
$$
AnsorgeWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 3:36 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 20, 3:36 PM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 336 PM CDT Wed Jun 20 2018 .SHORT TERM.../Tonight through Thursday Night/ Issued at 334 PM CDT Wed Jun 20 2018 This Afternoon Through This Evening... 20z sfc analysis continued to show a deepening sfc low positioned over west-central Iowa, with an attendant boundary/warm front to serve as a focusing mechanism. One could pick up the vorticity/rotation of winds throughout the atmosphere merely by looking at vis sat imagery through this morning. All relevant parameters (0-1km srh, LCL heights nearing 500m, etc) in place and sufficient to support tor threat for this afternoon. Big question leading into the day was the impact cloud cover would have on destabilization along and south of Highway 20, and primarily focus south of Highway 30. By 18z, sfc temps had made it into the upper 70s to even mid 80s in far southern Iowa, indicating diabatic heating a go for today. With sfc dwpts in the low to mid 70s, plenty of moisture present as well. Ongoing thunderstorms will continue through the evening hours. Expecting stabilization of convection to occur with waning of daytime heating. Best bulk shear and other severe parameters to move northeast of the DMX CWA by around 00z, ending severe threat. Tor threat may end by around 22z. Tonight... Rainfall/flash flooding threat will continue across northern/northwestern Iowa. Hi-Res/CAMs and long-range models show excellent agreement with keeping upper low over NW Iowa. Trend has been to push best moisture, etc. northeast... and as a result have significantly trimmed POPs south of Highway 30. Given near- stationary setup of forcing over NW/N Iowa, 1 to 3 inches in this area seems prudent. Flash flood potential continues in this area. Worth noting that ground is decently saturated from rainfall earlier in the week, and crops are running a few weeks behind schedule in northern/NW Iowa. Tomorrow Through Tomorrow Night... Upper low will propagate southeastward, making it into central Illinois by 12z Fri. A lingering 30kt LLJ will keep moisture transport going into central Iowa, however the best forcing will pull away with the upper low. Have light POPs/QPF going tomorrow, but flooding threat should be ended. .LONG TERM.../Friday through Wednesday/ Issued at 334 PM CDT Wed Jun 20 2018 Upper low will be drifting off to the southeast on Friday and precipitation chances will dwindle during the day. Upper flow pattern remains active this weekend with a shortwave passing through the plains Saturday night. The 12UTC models place the brunt of the precipitation south of Iowa but rain chances return Saturday night. The next system to impact the upper midwest is early next week. Another upper low is forecast to move through the region on Tuesday. The 12 UTC GFS/ECMWF both suggest severe potential with system over central Iowa on Tuesday and the potential for more heavy rain. For now, we will continue decent precipitation chances. Temperatures will remain seasonable for late June. && .AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/ Issued at 1233 PM CDT Wed Jun 20 2018 Very active TAF forecast. Prolonged precip expected at KMCW and possibly KALO. Timing of showers/thunderstorms will be tricky... mainly think showers, but a lightning strike or two possible overnight. Visibility may need to temporarily lowered during periods of higher rainfall rates. Medium to high confidence in low CIGs overnight at KFOD, KMCW, and KALO. Winds will be increasing above 10kts tomorrow afternoon at KMCW and KALO. && .HYDROLOGY... Issued at 334 PM CDT Wed Jun 20 2018 A complicated hydrologic situation and forecast continues to play out today and through the end of the week. Fortunately, up to this point, no area has been crippled with enough rounds of heavy rainfall to result in moderate to major flash or river flooding. Unfortunately, that does mean that a large portion of the western half to two-thirds of the state has nearly saturated to saturated soils. With the potential for additional heavy rainfall of 2-4 or more inches over parts of west central and northwest Iowa continuing tonight, the potential for flash flooding and increased magnitude and aerial extent of river flooding increases. A number of river flood forecasts have already been issued along the Raccoon and Des Moines river basins based on what is currently being routed and what is expected to fall through tomorrow morning. It will also be important to keep in mind that more rainfall is expected to end the week, though is not of the same magnitude as has been experienced early this week. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for IAZ025-035-036- 045>048-059-060. Flash Flood Watch through Thursday morning for IAZ004>006-015- 016-023-024-033-034-044. && SHORT TERM...Kotenberg LONG TERM...Johnson AVIATION...Kotenberg HYDROLOGY...Curtis
Hazardous weather outlook, Jun 20, 4:12 PM CDT, 1 minute before
Hazardous Weather Outlook National Weather Service Des Moines IA 412 PM CDT Wed Jun 20 2018 IAZ004>006-015-016-023-033-034-044-212115- Emmet-Kossuth-Winnebago-Palo Alto-Hancock-Pocahontas-Sac-Calhoun- Crawford- 412 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Flash Flood Watch is in effect for the area through 7 am. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely through into tonight. The threat for severe weather is low. Heavy rainfall is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely. Reports of any flooding or heavy rainfall are always appreciated. IAZ007-017-057-058-070>073-081>085-092>097-212115- Worth-Cerro Gordo-Audubon-Guthrie-Cass-Adair-Madison-Warren-Adams- Union-Clarke-Lucas-Monroe-Taylor-Ringgold-Decatur-Wayne-Appanoose- Davis- 412 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Showers and thunderstorms are possible tonight. After 7 pm, there will be no severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ035-047-059-060-212115- Webster-Boone-Dallas-Polk- 412 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Flash Flood Watch is in effect for the area through 7 pm. A Tornado Watch is in effect for the area through 7 pm. River Flood Warnings are in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Showers and thunderstorms are possible tonight. After 7 pm, there will be no severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed after 7 pm. Reports of any flooding or heavy rainfall are always appreciated. IAZ025-036-046-048-212115- Wright-Hamilton-Greene-Story- 412 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Flash Flood Watch is in effect for the area through 7 pm. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Showers and thunderstorms are possible tonight. After 7 pm, there will be no severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed after 7 pm. Reports of any flooding or heavy rainfall are always appreciated. IAZ026>028-037>039-049-050-061-062-074-075-086-212115- Franklin-Butler-Bremer-Hardin-Grundy-Black Hawk-Marshall-Tama- Jasper-Poweshiek-Marion-Mahaska-Wapello- 412 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Tornado Watch is in effect for the area through 7 pm. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely tonight. After 7 pm, there will be no severe threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed after 7 pm. Reports of heavy rainfall are always appreciated. IAZ045-212115- Carroll- 412 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Flash Flood Watch is in effect for the area through 7 pm. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely tonight. After 7 pm, there will be no severe threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Reports of any flooding or heavy rainfall are always appreciated. IAZ024-212115- Humboldt- 412 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Flash Flood Watch is in effect for the area A Tornado Watch is in effect for the area through 7 pm. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely into tonight. Heavy rainfall is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed after 7 pm tonight. Reports of any flooding or heavy rainfall are always appreciated. Kotenberg
In the hours before
Local storm report, Jun 20, 2:31 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
231 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TORNADO PATON 42.17N 94.26W
06/20/2018 GREENE IA TRAINED SPOTTER
&&
BFSpecial weather statement, Jun 20, 2:43 PM CDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Des Moines IA 243 PM CDT WED JUN 20 2018 IAZ047-048-059-060-072-073-202045- Story IA-Boone IA-Polk IA-Madison IA-Dallas IA-Warren IA- 243 PM CDT WED JUN 20 2018 ...Periods of Torrential Rainfall and Local Water Issues... A series of thunderstorms has moved through and will continue to move through the Interstate 35 corridor between Des Moines and Ames, producing periods of torrential rainfall. With rainfall rates in excess of 1 to 2 inches per hour, and multiple rounds of storms, local water runoff may result in areas of significant ponding and running water in uncommon areas. Winds in excess of 30 mph will also be possible with these storms. Rainfall amounts up to two inches will be possible with these storms. Locations impacted include... Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston, Clive, Altoona, Waukee, Norwalk, Pleasant Hill, Grimes, Nevada, Windsor Heights, Carlisle, Bondurant, Story City, Polk City, Huxley and Saylorville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4146 9342 4146 9397 4219 9374 4220 9340 TIME...MOT...LOC 1941Z 200DEG 36KT 4151 9375 Curtis
Local storm report, Jun 20, 3:03 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
303 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO 3 NW NEW PROVIDENCE 42.31N 93.22W
06/20/2018 HARDIN IA LAW ENFORCEMENT
TORNADO TOUCHDOWN REPORTED TO LAW
ENFORCEMENT. EXACT LOCATION UNKNOWN.
&&Local storm report, Jun 20, 3:16 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TORNADO 4 ENE HUBBARD 42.33N 93.24W
06/20/2018 HARDIN IA LAW ENFORCEMENT
REPORTED BY LAW ENFORCEMENT.
&&Local storm report, Jun 20, 3:35 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
335 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM FUNNEL CLOUD STEAMBOAT ROCK 42.41N 93.07W
06/20/2018 HARDIN IA TRAINED SPOTTER
ROTATING WALL CLOUD WITH FUNNEL.
&&
BFLocal storm report, Jun 20, 4:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
406 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 2 S THOR 42.67N 94.05W
06/20/2018 E60 MPH HUMBOLDT IA TRAINED SPOTTER
CORN HAS BEEN FLATTENED.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:39 PM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 19, 8:39 PM CDT | River Flood Warning | DMX | Polk | 8 days |
| Jun 20, 1:19 AM CDT | Special Weather Statement | DMX | Carroll | 56 min |
| Jun 20, 2:12 AM CDT | Flash Flood Warning | DMX | Calhoun, Webster | 5 hr |
| Jun 20, 2:17 AM CDT | Special Weather Statement | DMX | Boone | 58 min |
| Jun 20, 4:28 AM CDT | Flash Flood Watch | DMX | Adair, Audubon, Boone, Calhoun, Carroll, Cass and 18 more | 23 hr |
| Jun 20, 10:38 AM CDT | River Flood Warning | DMX | Webster | 19 days |
| Jun 20, 10:38 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 3 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Dallas, Polk | 6 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Polk | 6 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Black Hawk | 34 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Polk, Story | 7 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Jasper, Marion, Polk | 10 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Emmet | 6 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Humboldt | 10 hr |
| Jun 20, 12:49 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 41 min |
| Jun 20, 2:16 PM CDT | Tornado Warning | DMX | Carroll, Greene | 29 min |
| Jun 20, 2:22 PM CDT | Tornado Warning | DMX | Boone, Dallas, Greene | 25 min |
| Jun 20, 2:26 PM CDT | Special Weather Statement | DMX | Davis, Wapello | 49 min |
| Jun 20, 2:43 PM CDT | Special Weather Statement | DMX | Polk, Story | 62 min |
| Jun 20, 2:43 PM CDT | Tornado Warning | DMX | Webster | 47 min |
| Jun 20, 2:46 PM CDT | Tornado Warning | DMX | Calhoun, Greene | 17 min |
| Jun 20, 3:02 PM CDT | Tornado Warning | DMX | Hardin | 11 min |
| Jun 20, 3:16 PM CDT | Tornado Warning | DMX | Hardin | 29 min |
| Jun 20, 3:18 PM CDT | Tornado Warning | DMX | Grundy, Hardin | 57 min |
| Jun 20, 3:21 PM CDT | Tornado Warning | DMX | Humboldt, Kossuth | 39 min |
| Jun 20, 3:24 PM CDT | Tornado Warning | DMX | Webster | 37 min |
| Jun 20, 3:57 PM CDT | Tornado Warning | DMX | Grundy, Hardin | 33 min |
| Jun 20, 4:06 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Wright | 39 min |
| Jun 20, 4:25 PM CDT | Flash Flood Warning | DMX | Humboldt, Kossuth | 6 hr |
| Jun 20, 5:06 PM CDT | River Flood Warning | DMX | Emmet | 38 days |
| Jun 20, 5:20 PM CDT | River Flood Warning | DMX | Polk, Story | 3 hr |
| Jun 20, 5:34 PM CDT | Tornado Warning | DMX | Mahaska, Monroe, Wapello | 41 min |
| Jun 20, 6:05 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 41 min |
| Jun 20, 6:45 PM CDT | Severe Thunderstorm Warning | DMX | Story | 30 min |
Nearby
Flash Flood Warnings in Iowa, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.